MathSciNet Relay Station
MathSciNet bibliographic data
MR1320252 (96c:57017) 57M25 (11M41)
Le, Tu Quoc Thang; Murakami, Jun Kontsevich's integral for the Homfly polynomial and relations between values of multiple zeta functions. Topology Appl. 62 (1995), no. 2, 193–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement